zbMATH — the first resource for mathematics

Branching random walks on \(Z^d\) with periodic branching sources. (English. Russian original) Zbl 07099810
Theory Probab. Appl. 64, No. 2, 229-248 (2019); translation from Teor. Veroyatn. Primen. 64, No. 2, 283-307 (2019).

60-XX Probability theory and stochastic processes
82-XX Statistical mechanics, structure of matter
Full Text: DOI
[1] E. A. Antonenko and E. B. Yarovaya, Arrangement of eigenvalues in the spectrum of an evolution operator in a branching random walk, in Modern Problems Math. and Mech. 10, Moscow State Univ., Moscow, 2015, pp. 9–22 (in Russian).
[2] M. Sh. Birman and M. Z. Solomyak, Spectral Theory of Self-Adjoint Operators in Hilbert Space, Math. Appl. (Soviet Ser.) 5, D. Reidel Publ., Dordrecht, 1987.
[3] M. Sh. Birman and T. A. Suslina, Second order periodic differential operators. Threshold properties and homogenization, St. Petersburg Math. J., 15 (2004), pp. 639–714.
[4] I. I. Gikhman and A. V. Skorokhod, Introduction to the Theory of Random Processes, W. B. Saunders, Philadelphia, 1969.
[5] P. A. Kuchment, Floquet theory for partial differential equations, Russian Math. Surveys, 37 (1982), pp. 1–60.
[6] M. V. Platonova and K. S. Ryadovkin, Asymptotic behavior of the mean number of particles of a branching random walk on the lattice \(Z^d\) with periodic branching sources, Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI), 466 (2017), Veroyatnost’ i Statistika 26, pp. 234–256 (in Russian).
[7] B. A. Sewastjanow, Verzweigungsprozesse, Math. Lehrbücher Monogr. II. Abt. Math. Monogr. 34, Akademie-Verlag, Berlin, 1974.
[8] M. V. Fedoryuk, The Saddle-Point Method, Nauka, Moscow, 1977 (in Russian).
[9] E. B. Yarovaya, Branching Random Walks in an Inhomogeneous Medium, Tsentr. Prikl. Issl. Pri Mekh.-Matem. f-te MGU, Moscow, 2007 (in Russian).
[10] E. B. Yarovaya, Criteria of exponential growth for the numbers of particles in models of branching random walks, Theory Probab. Appl., 55 (2011), pp. 661–682.
[11] E. B. Yarovaya, Spectral properties of evolutionary operators in branching random walk models, Math. Notes, 92 (2012), pp. 115–131.
[12] G. Berkolaiko and P. Kuchment, Introduction to Quantum Graphs, Math. Surveys Monogr. 186, Amer. Math. Soc., Providence, RI, 2013. · Zbl 1318.81005
[13] N. Filonov and A. V. Sobolev, Absence of the singular continuous component in spectra of analytic direct integrals, J. Math. Sci. (N.Y.), 136 (2006), pp. 3826–3831.
[14] Y. Higuchi and Y. Nomura, Spectral structure of the Laplacian on a covering graph, European J. Combin., 30 (2009), pp. 570–585. · Zbl 1247.05137
[15] Y. Higuchi and T. Shirai, Some spectral and geometric properties for infinite graphs, in Discrete Geometric Analysis, Contemp. Math. 347, Amer. Math. Soc., Providence, RI, 2004, pp. 29–56. · Zbl 1079.47035
[16] R. A. Horn and C. R. Johnson, Matrix Analysis, 2nd ed., Cambridge Univ. Press, Cambridge, 2013.
[17] E. Korotyaev and N. Saburova, Schrödinger operators on periodic discrete graphs, J. Math. Anal. Appl., 420 (2014), pp. 576–611. · Zbl 1297.47050
[18] E. Korotyaev and N. Saburova, Schrödinger operators with guided potentials on periodic graphs, Proc. Amer. Math. Soc., 145 (2017), pp. 4869–4883. · Zbl 1417.47011
[19] B. Mohar, Some relations between analytic and geometric properties of infinite graphs, Discrete Math., 95 (1991), pp. 193–219. · Zbl 0801.05051
[20] M. Reed and B. Simon, Methods of Modern Mathematical Physics, Vol. IV. Analysis of Operators, Academic Press, New York, 1978.
[21] P. W. Sy and T. Sunada, Discrete Schrödinger operators on a graph, Nagoya Math. J., 125 (1992), pp. 141–150.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.